# SDR ASAA1057891

- Difficulty date: June 2, 2010
- Submitted: June 8, 2010
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 12,310 hours, 4,055 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Tape
- Part number: 2198901
- Condition: Loose
- Location: Outflow Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ANTISKID ON AFT OUTFLOW VALVE LOOSE AND TORN.  COMPLIED WITH EA 2130 01028 ISSUED 15JUL08 RV A.  REMOVED ANTI SKID/ANTI SKATE MATERIAL FROM AFT OUTFLOW VALVE.  THIS EA CARRIES NO TIME LIMITATIONS FOR MISSING MATERIAL.
